# SDR N6WA2016100801

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 13,075 hours, 10,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY AFT EXIT ROW INOPERATIVE.  REPLACED THE BATTERY PACK.
